# SDR CA070507009

- Difficulty date: May 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,187 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7931 · Engine Oil Pressure
- Part: Relief Valve
- Part number: 3020958
- Condition: Malfunctioned
- Location: Engine Oil
- Part time: 7,508 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, OIL PRESSURE BEGAN TO FLUCTUATE FROM BOTTOM TO MIDDLE OF GREEN RANGE, 80 TO 90 PSI.  FAULT CONFIRMED ON GROUND RUN, NOT RELATED TO INDICATION. CONSULTATION WITH ENGINE OVERHAULER, OIL PRV VALVE TO BE CHECKED. PARTS AT TOOLS DISPATCHED, THIS REPORT OPEN. (TC NR 20070507009)
